MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL SMALL; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL SMALL; IMPLANT
Catalog Number 78-50010
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure it was noticed the implant did not fit well.The surgeon had to burr the implant for it to fit.There was no significant delay in surgery, no adverse event reported, and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed as no post op ct scans or photos were provided for review.The manufacturing documents were reviewed and showed no deviations.A complaint analysis was performed by stryker¿s custom design team.The implant design and all quality relevant design steps were performed in accordance to the freqi procedures.The implant design was created with the requested features to fit the patient's defect.A medical expert was consulted who confirmed that in this case the size and shape of the defect may have evolved over the period of three months, necessitating a reshaping of the implant.With the confirmation of the medical expert, it can be concluded that most likely the implant did not fit due to bone growth between the scanning date and the date of the surgery.N conclusion, the peek implant was designed according and manufactured according to specification.No device problem could be found.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.

Brand Name
PEEK PRIORITY CUST IMPL SMALL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18888123
Report Number0008010177-2024-00019
Device Sequence Number7539678
Product Code GWO
UDI-Device Identifier07613327129328
UDI-Public07613327129328
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-50010
Device Lot Number2401101044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown